# SDR AWXA200201177

- Difficulty date: November 20, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 60,460 hours, 49,538 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-14 CHECK A CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 685, STR 4 R/H. MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 685, STR 4 R/H; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP PER DWG 69-35352; AND INSTALLED REPAIR PART IAW AWA E.O. 53-12-01.
